# SDR SCNA00074

- Difficulty date: July 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 50,871 hours, 23,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH WHEN THE LANDING GEAR WAS EXTENDED ONE OF THE GEAR INDICATION LIGHTS FAILED TO ILLUMINATE.  THE CREW EXECUTED A GO-AROUND AT MSP.  THE CREW CHANGED THE INDICATION BULB, OPERATIONAL CHECKED GOOD, AND LANDED WITHOUT INCIDENT.
